MAUDE Adverse Event Report: MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25926
Medical Device Problem Code Inappropriate or Unexpected Reset (2959)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
It was reported: "after a few hours root turned off and didn't turn on again." no consequences or impact to patient was reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation, the unit was unable to power on using both ac and dc power.No errors were observed in the log files.Internal inspection revealed one of the fuses blown, preventing the root from powering on using ac power.One known good fuse was installed and the unit was able to power on successfully.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event.
 
Event or Problem Description

Brand Name
ROOT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7564144
Report Number2031172-2018-00327
Device Sequence Number14082120
Product Code MWI
UDI-Device Identifier00843997008280
UDI-Public00843997008280
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number25926
Device Catalogue Number9515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/10/2018
Supplement Date Received by Manufacturer06/08/2018
Initial Report FDA Received Date06/03/2018
Supplement Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1